# SDR MALA010377

- Difficulty date: March 29, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LT FLOOR SUPPORT FLANGE ON BLO SEAT TRACK STA 294, STA 339, STA 363, AND STA 371.  MAINTENANCE REMOVED CORROSION FROM STA 294 TO 371. SEAT TRACK FLANGE BL0. MATERIAL REMAINING IS OUT OF ALLOWABLE LIMIT.  REF SRM 53-70-60/51-10-10 IN SEVERAL AREAS AS MARKED. PERFORMED CUT AT STA 330 SPLICED IN NEW TRACK STA 294 TO STA 330 AND INSTALLED U-BEAM SPLICE REF. SAAB SRM 53-70-60. DAMAGED AREA AFT OF STA 330 TO STA 371 ARE ACCEPTED COMPLIED WITH SURFACE TRATMENT AND PROCTION REF EO 340SDS001346.
